I had breast lift 5 months ago , they had to remove the stitches since I had an incision that was not healing. Now I notice that my aereola is crusty and having yellow fluids coming out. My doctor said that I got a viral infection for taking too much antibiotic to heal the open wound. He prescribe for me acyclovir 200 mg which make me get a bad rash in the breast and my other breast started draining fluid too, I have a burning sensation too. Please advise.
Scaly and Yellow Discharge from my Aereola and Incisions, I Had Breast Lift 5 Months Ago? (photo)
Doctor Answers (1)
Allergic Reaction to Topical Glue?
Thank you for the question and pictures.
Your plastic surgeon is in the best position to advise you. However, I believe that your pictures and description are consistent with an allergic reaction. I have seen this exact “picture” several times when patients have had allergic reactions to topical substances such as “glue” used on incision lines. These patients have always gone on to heal although it takes several months for the crusting, draining, and burning sensations to subside.
Ask your plastic surgeon if this may be the case in your situation.
I hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.